# SDR AALA20110606TUL06

- Difficulty date: June 6, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N655AA
- Make and model: Boeing 757223
- Aircraft serial: 24613
- Aircraft time: 61,408 hours, 21,034 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FRAME STATION 1580 LOWER CARGO AREA.  INSTALLED DOUBLER PER SRM 53-00-07-2R.
